JOURNAL BROWSE
Search
Advanced SearchSearch Tips
A LOCAL FIXED POINT THEOREM ON FUZZY METRIC SPACES
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
A LOCAL FIXED POINT THEOREM ON FUZZY METRIC SPACES
Sedghi, Shaban; Altun, Ishak; Shobe, Nabi;
  PDF(new window)
 Abstract
In this paper, we present a common fixed point theorem for multivalued maps on -complete fuzzy metric spaces. Also, the single valued case and an illustrative example are given.
 Keywords
fixed point;fuzzy metric space;multivalued map;
 Language
English
 Cited by
 References
1.
A. Aliouche, F. Merghadi, and A. Djoudi, A related fixed point theorem in two fuzzy metric spaces, J. Nonlinear Sci. Appl. 2 (2009), no. 1, 19-24.

2.
I. Altun, Some fixed point theorems for single and multi valued mappings on ordered non-Archimedean fuzzy metric spaces, Iran. J. Fuzzy Syst. 7 (2010), no. 1, 91-96.

3.
I. Altun and D. Mihet, Ordered non-Archimedean fuzzy metric spaces and some fixed point results, Fixed Point Theory Appl. 2010 (2010), 11pages.

4.
Y. J. Cho, Fixed points in fuzzy metric spaces, J. Fuzzy Math. 5 (1997), no. 4, 949-962.

5.
J. X. Fang, On fixed point theorems in fuzzy metric spaces, Fuzzy Sets and Systems 46 (1992), no. 1, 107-113. crossref(new window)

6.
A. George and P. Veeramani, On some result in fuzzy metric space, Fuzzy Sets and Systems 64 (1994), no. 3, 395-399. crossref(new window)

7.
M. Grabiec, Fixed points in fuzzy metric spaces, Fuzzy Sets and Systems 27 (1988), no. 3, 385-389. crossref(new window)

8.
V. Gregori and A. Sapena, On fixed-point theorem in fuzzy metric spaces, Fuzzy Sets and Systems 125 (2002), no. 2, 245-252. crossref(new window)

9.
O. Hadzic and E. Pap, Fixed Point Theory in Probabilistic Metric Spaces, Kluwer Academic Publishers, Dordrecht, 2001.

10.
S. Jain, S. Jain, and L. Bahadur, Compatibility of type (P) in modified intuitionistic- fuzzymetric space, J. Nanlinear Sci. Appl. 3 (2010), no. 2, 96-109.

11.
D. Mihet, On fuzzy contractive mappings in fuzzy metric spaces, Fuzzy Sets and Systems 158 (2007), no. 8, 915-921. crossref(new window)

12.
D. Mihet, Fuzzy $\psi$-contractive mappings in non-Archimedean fuzzy metric spaces, Fuzzy Sets and Systems 159 (2008), no. 6, 739-744. crossref(new window)

13.
S. N. Mishra, S. N. Sharma, and S. L. Singh, Common fixed points of maps on fuzzy metric spaces, Internat. J. Math. Math. Sci. 17 (1994), no. 2, 253-258. crossref(new window)

14.
V. Radu, Some remarks on the probabilistic contractions on fuzzy Menger spaces, Automat. Comput. Appl. Math. 11 (2002), no. 1, 125-131.

15.
K. P. R. Rao, A. Aliouche, and G. R. Babu, Related fixed point theorems in fuzzy metric spaces, J. Nonlinear Sci. Appl. 1 (2008), no. 3, 194-202.

16.
J. L. Rodriguez and S. Ramaguera, The Hausdorff fuzzy metric on compact sets, Fuzzy Sets and Systems 147 (2004), no. 2, 273-283. crossref(new window)

17.
B. Schweizer and A. Sklar, Statistical metric spaces, Pacific J. Math. 10 (1960), 313-334. crossref(new window)

18.
S. Sedghi, N. Shobe, and I. Altun, A fixed fuzzy point for fuzzy mappings in complete metric spaces, Math. Commun. 13 (2008), no. 2, 289-294.

19.
S. Sedghi, I. Altun, and N. Shobe, Coupled fixed point theorems for contractions in fuzzy metric spaces, Nonlinear Anal. 72 (2010), no. 3-4, 1298-1304. crossref(new window)

20.
T. Zikic-Dosenovic, A common fixed point theorem for compatible mappings in fuzzy metric spaces using implicit relation, Acta Math. Hungar 125 (2009), no. 4, 357-368. crossref(new window)